# SDR DALA1133010689

- Difficulty date: March 17, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR OF LS STA 520 S 4L.  C/W REPAIR PER ERA 491081-14 REV O REF ACTL 3101/3150.
